# SDR MASA2014030630977

- Difficulty date: March 6, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 3,903 hours, 3,271 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tab
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE DAMAGE TO RT ANTI -ROTATION TAB WHILE PERFORMING LUBRICATION ON TASK 73510.  COMPLETED TEMPORARY REPAIR IAW RO CRJ-55-4021, REO 690-55-11-005 & 690-55-11-006.
